# SDR CALA2017081402687

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM AT BS 324 AND RBL 49.   FOUND TO BE OUT OF LIMTS IAW SRM 53-00-51, FIG 101, DETAIL II & VI.   REPAIRED IAW SKIN 53-10-08, FIG 201, REPAIR 1.
